zbMATH — the first resource for mathematics

Über diskrete und lineare Tschebyscheff-Approximationen. (German) Zbl 0083.11501

Full Text: DOI EuDML
[1] Vallée-Poussin, Ch. J. de la: Sur la méthode de l’approximation minimum. Soc. scient. Bruxelles, Annales, 2 partie, mémoires, vol. 35, p. 1-16. 1911. · JFM 42.0255.02
[2] Zurmühl, R.: Praktische Mathematik für Ingenieure und Physiker, 2 Aufl., S. 123. Berlin-Göttingen-Heidelberg: Springer 1957. · Zbl 0077.11101
[3] Stiefel, E.: Numerical methods of Tschebyscheff appoximation. Vgl. Kongreß-bericht ?On Numerical Approximation? (Proceedings of a Symposium held by the Mathematics Research Center, at the University of Wisconsin, Madison, April 21-23, 1958)?University of Wisconsin Press 1958.
[4] Lanczos, C.: Applied Analysis. Prentice Hall, Inc. 1956, speziell S. 457. · Zbl 0111.12403
[5] Collatz, L.: Approximation von Funktionen bei einer und bei mehreren unabhängigen Veränderlichen. Z. angew. Math. Mech.36, 198-211 (1956). · Zbl 0074.04703
[6] Kirchberger, P.: Über Tschebyscheffsche Annäherungsmethoden. Math. Ann.57, 509-540 (1903). · JFM 34.0438.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.